RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Syulyukin, Alexander Viktorovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:295
Abstract pages:582
Full texts:168
References:87

http://www.mathnet.ru/eng/person51466
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. A. V. Syulyukin, “On asymptotic expansions for convolutions of distributions belonging to the domains of attraction of stable laws”, Teor. Veroyatnost. i Primenen., 58:3 (2013),  608–614  mathnet  mathscinet  elib; Theory Probab. Appl., 58:3 (2014), 518–524  isi  elib
2009
2. A. V. Syulyukin, “On quasi-nonuniform estimates of residuals for the Bergstrom–Chebyshev expansion”, Teor. Veroyatnost. i Primenen., 54:2 (2009),  391–399  mathnet  mathscinet; Theory Probab. Appl., 54:2 (2010), 355–363  isi  scopus
3. A. V. Syulyukin, “On Asymptotic Bergström–Chebyshev Expansions”, Teor. Veroyatnost. i Primenen., 54:1 (2009),  181–190  mathnet  mathscinet  zmath; Theory Probab. Appl., 54:1 (2010), 177–187  isi  scopus
4. A. V. Syulyukin, “On nonuniform estimates of the remainder terms of the Bergstrem-Chebyshev asymptotic expansions”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2009, 12,  77–86  mathnet  elib

Presentations in Math-Net.Ru
1. Об асимптотических разложениях Бергстрема–Чебышева в ЦПТ
A. V. Syulyukin
Principle Seminar of the Department of Probability Theory, Moscow State University
September 17, 2008

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020